... depression is so bad along with insomnia, severe cramping, spastic body movement that I am really looking for a way to end it all. I have always believed that it is not our right to decide when to die, but right now, I would gladly end my life. I don't know where to turn. I have tried mental health providers but they were of no help. I live in a small town and not a lot of access to professionals. Besides, I've lost all confidence in the medical pros. Most have no idea on how to treat. Just give another pill and send you on your way. That's how I got involved with drugs in the first place. - the doctors. So, no, I don't believe in psychiatry or psychology. I'm on my own and don't know how to cope. Would anyone help?
dear carol from what i have read here,you have to taper down to .5 milligrams or below before you try to come off it. You have me worried. see if you can locate Robert_325 and ask him about this. was the medicine just too expensive? why did you come off of it. Ihate that you are feeling this bad and being where you don't have alot of resources. I hope Robert or mpvt see your post. Can you get back on it and then properly taper? I get partial refills on my medcine and that is the only way I can afford it. Patti
2mgs is way to high a dose to come off on. If you can get another prescription asap and slowly wean down to 05 or even .25mgs every orther day. If you can't get the suboxone right away then you can either try and wait it out or get some opiates until you can get the help you need. Have you tried anti depressants at all??? Do what you have to and don't harm yourself... Dave
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been off of suboxone for 11 days and I feel normal other than minor aches and pains all over?
Posted 29 Mar 2010 • 2 answers
Posted 17 Dec 2010 • 3 answers
Posted 8 Mar 2011 • 2 answers
Posted 14 Nov 2011 • 1 answer
Posted 14 Dec 2015 • 6 answers